Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 62, Number 6 (1956), 629--630
MathSciNet review: 1565943
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: P. S. Aleksandrov
Title: Combinatorial topology. Vol. 2. The Betti groups
Additional book information: Trans. by Horace Komm. Rochester, Graylock Press, 1957. 11+244 pp. $6.50.

Review Information:

Reviewer: Ky Fan
Journal: Bull. Amer. Math. Soc. 64 (1958), 300-301